Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2017 | Conference Paper | IST-REx-ID: 683   OA
Lubiw, A., Masárová, Z., & Wagner, U. (2017). A proof of the orbit conjecture for flipping edge labelled triangulations (Vol. 77, p. 49). Presented at the SoCG: Symposium on Computational Geometry, Brisbane, Australia: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2017.49
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 610   OA
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics, 222(2), 841–866. https://doi.org/10.1007/s11856-017-1607-7
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 534   OA
Burton, B., De Mesmay, A. N., & Wagner, U. (2017). Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry, 58(4), 871–888. https://doi.org/10.1007/s00454-017-9900-0
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 793   OA
Fulek, R., Mojarrad, H., Naszódi, M., Solymosi, J., Stich, S., & Szedlák, M. (2017). On the existence of ordinary triangles. Computational Geometry: Theory and Applications, 66, 28–31. https://doi.org/10.1016/j.comgeo.2017.07.002
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1522   OA
Avvakumov, S. (2016). The classification of certain linked 3-manifolds in 6-space. Moscow Mathematical Journal, 16(1), 1–25.
View | Download (ext.)
 
2016 | Thesis | IST-REx-ID: 1123
Mabillard, I. (2016). Eliminating higher-multiplicity intersections: an r-fold Whitney trick for the topological Tverberg conjecture. IST Austria.
View | Files available
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, M., & Pilarczyk, P. (2016). Computation of cubical Steenrod squares (Vol. 9667, pp. 140–151). Presented at the CTIC: Computational Topology in Image Context, Marseille, France: Springer. https://doi.org/10.1007/978-3-319-39441-1_13
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1282   OA
Gundert, A., & Wagner, U. (2016). On eigenvalues of random complexes. Israel Journal of Mathematics, 216(2), 545–582. https://doi.org/10.1007/s11856-016-1419-1
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408
Franek, P., & Krcál, M. (2016). On computability and triviality of well groups. Discrete & Computational Geometry, 56(1), 126–164. https://doi.org/10.1007/s00454-016-9794-2
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1523   OA
Gundert, A., & Wagner, U. (2016). On topological minors in random simplicial complexes. Proceedings of the American Mathematical Society, 144(4), 1815–1828. https://doi.org/10.1090/proc/12824
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed